# SDR DALA12004125646

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 51,478 hours, 16,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 3 9 AND 40.  FOUND OPEN WIRE AT UNDER THE SEAT 38.  REPAIRED WIRE WITH SPLICE PER SWPM 20-30-12.  PERFORMED EMERGENCY LIGHT CHECKED OK PER AMM 33-51.
